The Gödel Completeness Theorem for Uncountable Languages

Julian J. Schlöder 1  and Peter Koepke 1
  • 1 Mathematisches Institut, Rheinische Friedrich-Wilhelms-Universität Bonn, Endenicher Allee 60, D-53113 Bonn, Germany

Summary

This article is the second in a series of two Mizar articles constituting a formal proof of the Gödel Completeness theorem [15] for uncountably large languages. We follow the proof given in [16]. The present article contains the techniques required to expand a theory such that the expanded theory contains witnesses and is negation faithful. Then the completeness theorem follows immediately.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Grzegorz Bancerek. Cardinal numbers. Formalized Mathematics, 1(2):377-382, 1990.

  • [2] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.

  • [3] Grzegorz Bancerek. König’s theorem. Formalized Mathematics, 1(3):589-593, 1990.

  • [4] Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.

  • [5] Grzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990.

  • [6] Patrick Braselmann and Peter Koepke. Equivalences of inconsistency and Henkin models. Formalized Mathematics, 13(1):45-48, 2005.

  • [7] Patrick Braselmann and Peter Koepke. G¨odel’s completeness theorem. Formalized Mathematics, 13(1):49-53, 2005.

  • [8] Patrick Braselmann and Peter Koepke. A sequent calculus for first-order logic. FormalizedMathematics, 13(1):33-39, 2005.

  • [9] Patrick Braselmann and Peter Koepke. Substitution in first-order formulas. Part II. The construction of first-order formulas. Formalized Mathematics, 13(1):27-32, 2005.

  • [10] Czesław Bylinski. A classical first order language. Formalized Mathematics, 1(4):669-676, 1990.

  • [11] Czesław Bylinski. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.

  • [12] Czesław Bylinski. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.

  • [13] Czesław Bylinski. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.

  • [14] Agata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.

  • [15] Kurt G¨odel. Die Vollst¨andigkeit der Axiome des logischen Funktionenkalk¨uls. Monatshefte f¨ur Mathematik und Physik 37, 1930.

  • [16] W. Thomas H.-D. Ebbinghaus, J. Flum. Einf¨uhrung in die Mathematische Logik. Springer-Verlag, Berlin Heidelberg, 2007.

  • [17] Piotr Rudnicki and Andrzej Trybulec. A first order language. Formalized Mathematics, 1(2):303-311, 1990.

  • [18] Julian J. Schlöder and Peter Koepke. Transition of consistency and satisfiability under language extensions. Formalized Mathematics, 20(3):193-197, 2012, doi: 10.2478/v10037-012-0022-0.

  • [19] Andrzej Trybulec. Domains and their Cartesian products. Formalized Mathematics, 1(1):115-122, 1990.

  • [20] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.

  • [21] Edmund Woronowicz. Interpretation and satisfiability in the first order logic. Formalized Mathematics, 1(4):739-743, 1990.

  • [22] Edmund Woronowicz. Many argument relations. Formalized Mathematics, 1(4):733-737, 1990.

  • [23] Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990.

OPEN ACCESS

Journal + Issues

Search